# SDR CA150219002

- Difficulty date: February 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,402 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3197 · Instrument System Wiring
- Part: Relay
- Condition: Failed
- Location: Instrument
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THEY HAD A VERY STRONG ACRID ODOR FOLLOWED BY A CIRCUIT BREAKER TRIPPING. SUSPECTED WAS A RELAY BOX CAPTAIN SIDE E8.   FOUND BLISTERING AND DISCOLOURATION ON THE SURFACE OF RELAY 20WT1 (RELAY BOX CAPT PFD/ND XFER). FOUND X1 OF RELAY READING 8 OHMS TO RELAY CASE. REPLACED RELAY AND CARRIED OUT EIS SWITCHING TEST AS PER AMM 31-60-00-710-002A. (TC# 20150219002)
